Vol. 39, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Generators of the maximal ideals of A(D)

Nils Øvrelid

Vol. 39 (1971), No. 1, 219–223
Abstract

Let A = A(D) be the sup norm algebra of functions continuous in D and holomorphic in D, where D is a bounded, strictly pseudoconvex domain in Cn. This paper gives necessary and sufficient local conditions that a subfamily of A generates the maximal ideal w(D) of functions in A vanishing at w D. In particular, it shows that w(D) is generated by z1 w1,,zn wn when W D.

Mathematical Subject Classification 2000
Primary: 32E30
Secondary: 46J10
Milestones
Received: 6 August 1970
Published: 1 October 1971
Authors
Nils Øvrelid